Jump to content
CrazyBoards.org

Recommended Posts

Hi everyone. Feel free to skip to the bottom if this is too long! I found this board after endlessing searching the internet for help. Almost I year ago I had a serious of panic attacks that sent to me to the ER twice, and the walk in once. First time in my life having them. I ended up getting celexa and Klonopin from my PDoc. I felt fine after a couple of weeks until I could stop my tongue from twitching, and couldn't pronounce certain words. (not that I was ever going to work as a voice over actor :lol: ) My PDoc told me the systems would go away in a few weeks. I also went to an APRN who specializes in Pschyc meds. After seeing the tongue issue, she called her partner in, who had been doing this type of work for almost 40 years. He said, "Yup Mandibular Dystonia(?). In another two weeks that will be permanant." They pulled me off the Celexa immedialtely, using prozac for one week wean down. I also bumped up the Klonopin.

Fast forward to a last month, amd I was diagnosed with ADHD. Know to go hand and hand with Anxiety disorder, this was no big surprise. My APRN (I kicked me PDoc to the curb) perscribed me Focalin. After two weeks on the Focalin I felt so good, I cut out my mid day .25mg klonopin, but kept the morning and nightime 1mg. I felt even better after the slight withdrawal went away. I asked to be switched to Focalin XR, so I would only need to take one dose a day. After one day on the XR, I had a panic attack, and had to take an extra dose (.25mg) of Klonopin to stop it. Since then, I've gone back to the original Focalin twice a day, and still take the morning 1mg and night time 1mg of Klonopin. Problem is, my anxiety level is really bad.

 

 

TLDR:

Is my body in total chaos due to the change in meds over a short period, or should I have just stayed with the 2.25mg of Klonopin since it worked like a charm? I'm thinking of starting back to that again today.

 

 

Link to comment
Share on other sites

Welcome to Crazyboards.  I ask all new members to read th User Agreement.  If you read it when you signed up, you are all set.

 

I would consult with your doctor about your med question.  We aren't medical professionals, so we are very cautious about giving advice to people about what they should be taking.  We also suggest to our members that they don't make med changes without the supervision of their medical team.  I think your best bet would be to either resume the doses of the various things at the level that was prescribed, or call your doctor on Monday and ask for guidance in this matter.

 

You might also talk to your APRN about therapy and/or CBT.  Many of our members have found it effective in treating anxiety disorders.

 

olga

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...